# SDR AALA202301063568

- Difficulty date: January 5, 2023
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N457AM
- Make and model: Airbus A321-253NX
- Aircraft serial: 10816
- Aircraft time: 1,798 hours, 506 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: AE1819B00
- Part serial: 222604913
- Condition: Faulted
- Location: Vent
- Part time: 1,798 hours, 506 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: VENT BLOWER FAULT AMBER MESSAGE ILLUMINATED ON ECAM. ELECTRICAL SMELL AND VIBRATION WAS HEARD UNTIL VENTILATION BLOWER SWITCH WAS PUT IN OVERRIDE. MAINTENANCE REPLACED BLOWER FAN 20HQ PER AMM 21-26-51 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL.
